MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LCP SUP ANT CLAVICLE PLATE 8H/RT/120MM; PLATE,FIXATION,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LCP SUP ANT CLAVICLE PLATE 8H/RT/120MM; PLATE,FIXATION,BONE
Model Number 02.112.030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the patient underwent a clavicle fracture procedure due to diaphyseal fracture on the right side.During the procedure, the doctor requested a locking compression plate (lcp) superior anterior clavicle plate eight (8) hole but it was missing.The technical assistant provided a seven (7) hole plate instead.As a result, the surgeon was required to change the technique for making a proper fixation to the way the fracture.During the procedure, the use of provisional guidewire was made and there was thorax injury to the patient.For this kind of fracture, the clavicle box contains three (3) sizes of plates, but the logistics department did not send the eight (8) hole plate.There was a forty (40) minute surgical delay.The procedure was successfully completed.The patient status was reported as stable.This report is for one (1) 3.5mm lcp sup ant clavicle plate 8h/rt/120mm.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional data- event description: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP SUP ANT CLAVICLE PLATE 8H/RT/120MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8451731
Report Number8030965-2019-62237
Device Sequence Number13860040
Product Code HRS
UDI-Device Identifier10886982032874
UDI-Public(01)10886982032874
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.030
Device Catalogue Number02.112.030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date03/28/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;